×

zbMATH — the first resource for mathematics

Remarques sur un théorème de J. Delsarte. (French) Zbl 0318.42028

MSC:
42A75 Classical almost periodic functions, mean periodic functions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. DELSARTE, Théorie des fonctions moyenne-périodiques de deux variables, Ann. Math., 72 (1960), 121-178. · Zbl 0104.33902
[2] Y. MEYER, Théorie lp des sommes trigonométriques apériodiques, Ann. Inst. Fourier, 24 (1974), 189-211. · Zbl 0287.42003
[3] F. RIESZ et B. NAGY, Leçons d’analyse fonctionnelle, Budapest, 1953 (2nd éd.). · Zbl 0051.08403
[4] S. SAKS and A. ZYGMUND, Analytic functions. · Zbl 0136.37301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.